Need help?
We love to talk…

For any information, please call us at the following number:

+377 97 97 54 14

MONACO GRAND PRIX DIRECT
9 Avenue d'Ostende
98000 Monaco

 

Monday – Friday 8am - 7pm
Standard local call charge

The Historic Race

Travel back in time in Monaco, with the legendary races that began in the 1930’s.

The next Historic GP will be held in Monaco in May 2018. Typically held every two years, two weeks prior to the F1 Grand Prix, the Historic Race takes place on the same circuit as the annual Formula 1 Grand Prix. Equally exciting and immensely popular, this race involves the drivers racing around the Monaco track in classic cars during this unique motorsport event.

Some of the best Grand Prix racing cars ever built, from the 1930’s to the 1980’s, racing on the same circuit as the world famous Monaco Formula 1 GP.

This is an incredible selection of vintage cars that cover the majority of the 20th century and are a living proof of a by gone racing era. Nothing can compare to the sheer elegance of these classic racing cars, all in pristine condition, that relive the Grand Prix races of yesteryear, often driven by their original drivers, on what is the most prestigious circuit in the world, the Monaco street circuit.

We are pleased to offer a unique opportunity and a very special experience, to view from fabulously located corporate hospitality terraces, some of the best racing cars ever built.

Hospitality options for the 2018 Historic races will be available from Summer 2017.
Contact us in case of earlier, specific request.

Historic Race in Monaco – 2016 Program
2018 program to be confirmed

Friday, 13th May 2016

12.30 am Closing of the track to the public

2.30 pm – 2.45 pm   Race D – Formula Junior – front engine (1958 – 1960) even number

2.55 pm – 3.10 pm   Race D – Formula Junior – front engine (1958 – 1960) odd number

3.40 pm – 4.00 pm   Race B – Pre 1961- F1 and F2 Grand Prix cars

4.30 pm – 4.50 pm   Race E – 1500cc – F1 Grand Prix cars (1961 – 1965)

5.20 pm – 5.40 pm   Race C – Sports Racing cars – front engine (1952 – 1955)

6.10 pm – 6.25 pm   Race D – Formula Junior – front engine (1958 – 1960) even number

6.35 pm – 6.50 pm   Race D – Formula Junior – front engine (1958 – 1960) odd number

8.20 pm Opening of track to public

Saturday, 14th May 2016

6.30 am  Closing of the track to the public

8.30 am – 8.50 am   Race B – Pre 1961- F1 and F2 Grand Prix cars

9.20 am – 9.40 am   Race G – Formula 1 Grand Prix Cars (1973 – 1976)

10.10 am – 10.30 am   Race F – F1 Grand Prix cars (1966 – 1972)

11.00 am – 11.30 am  Race A – Parade for pre-war Grand Prix cars

12.00 am – 12.15 am   Parade of mythical cars & drivers by “Chopard”

12.30 am – 12.45 am   Parade “Credit Suisse Classic Car Rally” (3 laps – 40 cars)

2.00 pm – 2.20 pm   Race D – Formula Junior – front engine (1958 – 1960); Race – even n° – 7 Laps or 20 minutes

2.30 pm – 2.50 pm   Race D – Formula Junior – front engine (1958 – 1960); Race – odd n° – 7 Laps or 20 minutes

3.20 pm – 3.40 pm   Race E – 1500cc – F1 Grand Prix cars (1961 – 1965)

4.10 pm – 4.30 pm   Race C – Sports Racing cars – front engine (1952 – 1955)

5.00 pm – 5.20 pm   Race F – F1 Grand Prix cars (1966 – 1972)

5.50pm – 6.10 pm   Race G – Formula 1 Grand Prix Cars (1973 – 1976)

7.40 pm  Opening of track to public

Sunday, 15th May 2016

7.00 am  Closing of the track to the public

9.00 am – 09.30 am   Race D – Formula Junior – front engine (1958 – 1960); 10 Laps or 30 minutes

10.05 am – 10.35 am   Race B – Pre 1961- F1 and F2 Grand Prix cars; 10 Laps or 30 minutes

11.10 am – 11.45 pm   Race E – 1500cc – F1 Grand Prix cars (1961 – 1965); 12 Laps or 35 minutes

12.20 am – 12.50 am   Race A – Parade for pre-war Grand Prix cars

1.15 pm – 1.30 pm   Parade of mythical cars & drivers by “Chopard”

2.00 pm – 2.30 pm  Race C – Sports Racing cars – front engine (1952 – 1955); 10 Laps or 30 minutes

3.05 pm – 3.50 pm   Race F – F1 Grand Prix cars (1966 – 1972); 18 Laps or 45minutes

4.25 pm – 5.10 pm   Race G – Formula 1 Grand Prix Cars (1973 – 1976); 18 Laps or 45 minutes

7.30 pm   Opening of track to public

8.30 pm   Prize giving Gala Dinner

Learn More

  • W3
  • W4
  • W5
  • P1
  • W1
  • W2

    Secure payment

    secure monaco GP formula One ticketing

    Follow US

    Subscribe to our newsletter

    Contact us